# SDR GTIA2020082435322

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 10,555 hours, 4,752 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT PACK 1 (ONE) ON DESCENT TO MSY APPX F000.  APPLIED SUPPLEMENTAL PROCEDURE PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED.  PERFORMED DECONTAMINATION OF PACK 1 REF AMM 21-00-00-615-803 NO FUME OR ODOR PRESENT THIS CLEARS DMI 256457901 MOC NOTIFIED PLACARD REMOVED DMI LOG UPDATED.
